# SDR SWAA2025102726356

- Difficulty date: October 21, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 29,501 hours, 14,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 15; 17; 21DEF INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-805-NG.  REPLACED AT POSITION M1671.
